# SDR SWAA101925

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 22,352 hours, 12,963 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA6454
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DIVERSION - NR 1 ENGINE OIL QTY DECREASED 30 PERCENT IN 15 MINS.  QUANTITY DROPPED APPROX 1 PERCENT 1 MINUTE UNDER POWER.  FOUND NR 1 ENGINE STARTER LEAKING OIL.  REMOVED AND REPLACED NR 1 ENGINE STARTER PER MM.
